On irresolute topological rings

  • Haval M. Mohammed Salih Soran University


In this paper we introduce a new type of a topological ring which is an irresolute topological ring (semi topological ring). The relation among of them are studied. Several results are given. In particular, in a semi Hausdorff space, we show that if a subring is commutative, then its semi closure commutative subring. Furthermore, we show that the center of a ring is semi closed.

How to Cite
Mohammed Salih, H. M. (2018). On irresolute topological rings. Journal of Advanced Studies in Topology, 9(2), 130-134. https://doi.org/10.20454/jast.2018.1474
Original Articles